# SDR FXTA20110426007

- Difficulty date: April 12, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N205BA
- Make and model: Cessna 208B
- Aircraft serial: 208B0890
- Aircraft time: 9,517 hours, 22,545 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolt
- Condition: Broken
- Location: Flap Motor
- Part time: 5,145 hours, 12,510 cycles
- Component: Flap Motor, Cessna
- Component part number: 99105863
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLAP OPERATION INOP.  UPON INSPECTION FOUND FLAP MOTOR HOUSING ATTACH BOLT BROKEN AND STAND BY MOTOR HOUSING ABLE TO ROTATE (HOUSING BOLTS NOT PROPERLY TORQUED).  THESE ARE THE BOLTS THAT HOLD THE MOTOR TOGETHER NOT THE STUDS THAT ATTACH THE MOTOR TO THE FLAP TRANSMISSION.
